# SDR QXEA0300507

- Difficulty date: April 25, 2003
- Submitted: April 28, 2003
- Operation: Air carrier
- Aircraft: N613QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10045
- Aircraft time: 2,437 hours, 1,772 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Computer
- Condition: False Indication
- Location: Smoke Detector
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SEA - FLIGHT 2501 - CREW RECEIVED A FIRE SYSTEM FAULT MESSAGE.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND A FWD SMOKE DETECTOR 3 FAILED CMD ON THE MAINTENANCE DIAGNOSTICS COMPUTER.  A FIRE DETECTION SYSTEM TEST WAS PERFORMED AND CHECKED GOOD.  NO MORE FAULTS LISTED.  AIRCRAFT RETURNED TO SERVICE.
